# SDR WRNA200500015

- Difficulty date: June 7, 2005
- Submitted: June 11, 2005
- Operation: Air carrier
- Aircraft: N504TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 216
- Aircraft time: 44,346 hours, 21,743 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Control Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER ENG START CHECK LIST COMPLETED THERE WAS A STRONG ELECTRICAL SMOKE ODOR, FOLLOWED BY SMOKE COMING FROM BEHIND THE F/E PANEL (LEFT SIDE).  AFTER PUTTING LINE AND TRANSFER SWITCH'S TO OFF, SMOKE STOPPED.  BY PUTTING LINE AND TANSFER SWITCHES BACK TO NORMAL SMOKE NEVER STARTED AGAIN.  MX PERFORMED A VISUAL INSPECTION OF AIRCRAFT ELECTRICAL COMPONENTS.  NO DEFECTS NOTED, REMOVED F/E PANEL (51VU) FOR FURTHER INSPECTION.  FOUND WIRE INSULATION CHAFED ON TRANSFER SWITCH NR 1.  REPAIRED INSULATION ON WIRE AND REPOSITIONED IAW ESPM 20-53-29 VISUAL INSPECTION IAW ESPM 20-52-11 PERFORMED, AIRCRAFT ELECTRICAL SYSTEM TEST AND FUNTIONAL CHECK IAW 24-00-06, OP'S CHECKED SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
